CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
LOCAL MULTILEVEL METHODS FOR ADAPTIVE FINITE ELEMENT METHODS FOR NONSYMMETRIC AND INDEFINITE ELLIPTIC BOUNDARY VALUE PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4492-4516
Authors:  Chen, Huangxin;  Xu, Xuejun
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
multilevel methods  local smoothers  adaptive finite element methods  nonsymmetric and indefinite  optimality